# SDR DL764091155

- Difficulty date: July 7, 2009
- Submitted: July 14, 2009
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 32,098 hours, 8,428 cycles
- Engine: Ge CF680C2*
- Engine time: 14,489 hours, 5,231 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Oil Consumption
- Location: Nr 1
- Part time: 14,489 hours, 5,231 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE REQUIRED EXCESSIVE OIL ON ARRIVAL.  WILL REPLACED ENGINE MUC.  ETOPS CATEGORY 'F': ANY OTHER EVENT DETRIMENTAL TO ETOPS
